| Catalog Number |
68011105 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Osteolysis (2377)
| Date of Event |
02/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced dental implant loss associated with progressive bone loss due to peri-implantitis at site 23.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.